# SDR SWAA2023083189402

- Difficulty date: August 14, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** EXTERNAL (SECTION 46) LOWER FUSELAGE TOILET SERVICE DOOR; AFT CORNER LOWER FRAME CORROSION SPOT NOTED.<[01] ACCOMPLISHED ALL WORK PROCEDURES PER EA 23-152-02585;[02] ACCOMPLISHED ALL WORK PROCEDURES PER EA 23-152-02585
